# SDR SWIA200819509

- Difficulty date: March 26, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 29,496 hours, 42,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 LOWER SKIN IS CORRODED, FOUND AT C-CHECK.  REPAIRED CORRODED AREA IAW SRM 120 53-00-01 FIGURE 202 PG 214.
